# SDR SIMA20170702001

- Difficulty date: July 2, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 16,533 hours, 11,403 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR AFT FUSELAGE LOWER SKIN PANEL FS 1015-1047 STR 21L-23L. C/W REPAIR OF DAMAGED AREA IAW ERS-CR-53MR-1832.
